Rendiconti del Seminario Matematico della Università di Padova

Full-Text PDF (676 KB) | Metadata | Table of Contents | RSMUP summary
Volume 134, 2015, pp. 93–131
DOI: 10.4171/RSMUP/134-3

Published online: 2015-11-17

Mordell–Lang in positive characteristic

Paul Ziegler[1]

(1) ETH Zürich, Switzerland

We give a new proof of the Mordell-Lang conjecture in positive characteristic for finitely generated subgroups. We also make some progress towards the full Mordell-Lang conjecture in positive characteristic.

Keywords: Mordell-Lang, positive characteristic

Ziegler Paul: Mordell–Lang in positive characteristic. Rend. Sem. Mat. Univ. Padova 134 (2015), 93-131. doi: 10.4171/RSMUP/134-3